MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 112" 15 DROP PRIMARY SET W/2 MICROCLAVE®, REMV 3-PORT NANOCLAVE® MANIFOLD, CHECK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 112" 15 DROP PRIMARY SET W/2 MICROCLAVE®, REMV 3-PORT NANOCLAVE® MANIFOLD, CHECK; STOPCOCK, I.V. SET
Catalog Number AM3019
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it has not yet been received.
 
Event or Problem Description
The event occurred on an unspecified (on (b)(6) 2025 used as placeholder) and involved a 112" 15 drop primary set w/2 microclave®, remv 3-port nanoclave® manifold, check valve, rotating luer, 1 ext.The customer reported that the iv tubing, that connects to the extension tubing, when trying to disconnect the tube from the extension that the tubing broke off, and end piece of the tubing remained in the extension tubing.The iv was removed from the patient.There was patient involvement; however, harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.The device history review (dhr) was reviewed, and no nonconformities were found that would have led to the reported complaint.Updated information in d9 - device available for evaluation, d9 - date returned to mfg null.

Brand Name
112" 15 DROP PRIMARY SET W/2 MICROCLAVE®, REMV 3-PORT NANOCLAVE® MANIFOLD, CHECK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23589174
Report Number9617594-2025-02180
Device Sequence Number9398015
Product Code FMG
UDI-Device Identifier00887709088504
UDI-Public(01)00887709088504(17)300801(10)14519707
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3019
Device Lot Number14519707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown